A LITTLEWOOD AND PALEY-TYPE INEQUALITY ON THE BALL

Cited 2 time in webofscience Cited 0 time in scopus
  • Hit : 179
  • Download : 0
A multi-dimensional analogue of a well known inequality of Littlewood and Pale
Publisher
AUSTRALIAN MATHEMATICS PUBL ASSOC INC
Issue Date
1994-10
Language
English
Article Type
Article
Citation

BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, v.50, no.2, pp.265 - 271

ISSN
0004-9727
URI
http://hdl.handle.net/10203/56649
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 2 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0